# SDR SIMA2011327005

- Difficulty date: November 23, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 28,744 hours, 26,821 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3475 THR CREW REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO LOCK AND UNLOCK.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBRICATED EXTERNAL MECHANISM OF MAIN CABIN DOOR IAW EMB 145 AMM 52-18-00.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERIVCE.
